# SDR DALA12011463149

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 27,888 hours, 14,265 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CLOCK WENT BLANK FOLLOWED BY AN ELECTRICAL ODOR. CIRCUIT BREAKERS N2 AND F11 WERE PULLED.  ODOR THEN WENT AWAY.  INSPECTED CLOCK CONNECTOR PLUG AND WIRE PINS. NO DEFECTS NOTED. CLOCK TO BE REPLACED WHEN AVAILABLE.
